# SDR DALA2015100806007

- Difficulty date: October 8, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WEB, X-54 TO X-60 BETWEEN BS 617 - 636.  REMOVED, FABRICATED AND REPLACED WEB IAW SRM 51-10-03.
